Carvedilol and cough

Common Questions and Answers about Carvedilol and cough

coreg

I take Doxsazosin, Furosimide, Lorsartan, C<span style = 'background-color: #dae8f4'>a</span>rvedilol <span style = 'background-color: #dae8f4'>a</span>nd Hydralazine. I've been taking these for years with no problem, so I can't imagine that they're the problem. I will ask about the inhaled corticosteroids, but an style = 'background-color: #dae8f4'>Whyan> oh an style = 'background-color: #dae8f4'>Whyan> did it take YOU to suggest that to me. It might not work, but not one doctor had suggested that to me before. No disrespect to you, but I don't think the medical profession is what it used to be. Thanks again.
Is it safe for me to use any over the counter <span style = 'background-color: #dae8f4'>Cough</span> expectorants? I'm currently taking C<span style = 'background-color: #dae8f4'>a</span>RVEDILOL, an style = 'background-color: #dae8f4'>Lisinoprilan>, HYDROCHLOROTHIaZIDE, <span style = 'background-color: #dae8f4'>a</span>ND aSPIRIN. Do Cough medicines ever conflict with these medications?
My Glucose jumped from 120 average to 176 average, I have a productive <span style = 'background-color: #dae8f4'>Cough</span> <span style = 'background-color: #dae8f4'>a</span>nd my lungs feel like I have been strangled (like when you get water in your lungs swimming ) I have gained 9 lbs and I get dizzy and almost faint(if I don't set down). after doing much research on the subject, I have come to the conclusion it is the Carvedilol, I am taking the smallest effective dose, but I Just can't seem to tolerate it.
I was on 6.25 c<span style = 'background-color: #dae8f4'>a</span>rvedilol <span style = 'background-color: #dae8f4'>a</span>nd still am. Taken off an style = 'background-color: #dae8f4'>Lisinoprilan> early 2013 due to <span style = 'background-color: #dae8f4'>Cough</span>. I was prescribed 50 mg Losartan which I started in January after my doctors visit in which he noted the elevated pressures and BP. My at home readings have been fine all year, running about 115/70 HR of 60), except for the occasional pressure a little above 130/90, and these have always occurred when I feel stressed.
My wife (Sally) is on Dilatrend <span style = 'background-color: #dae8f4'>a</span>nd adacand. The aCE was producing a significant <span style = 'background-color: #dae8f4'>Cough</span> hence the change to adacand (however the Cough is now returning yet again. Do you have any thoughts on an style = 'background-color: #dae8f4'>Whyan> the decrease in EF, is it normal and some prognosis thanks. Really appreciate the assistance - and what a wonderful idea this site is!
My oxygen count(as I remember )was always above 90. They added two new medications Plavix <span style = 'background-color: #dae8f4'>a</span>nd C<span style = 'background-color: #dae8f4'>a</span>rvedilol, plus they increased my asprin to 325mg(from 81). My question is, is it the Plavix and aspirin ? Is it an allergy to these meds? Has anyone had a reaction to Plavix (like this).
simvastatin, carvedilol, enalapril <span style = 'background-color: #dae8f4'>a</span>nd digoxin <span style = 'background-color: #dae8f4'>a</span>nd we are aware of the slight <span style = 'background-color: #dae8f4'>Cough</span> as a result of the medication, therefore, we can deduce that the pflegm build up is from dentures bean style = 'background-color: #dae8f4'>Causean> when he takes them out, he feels much better. Have you heard of this before and what can we do about this situation. He has no appetite and no energy and can feel the fluid build up in his sinuses also. He has never been diagnosed with sinus or allergy problems.
They initially wanted to put me on an style = 'background-color: #dae8f4'>Lisinoprilan>, but I was on that previously <span style = 'background-color: #dae8f4'>a</span>nd I had a terrible, nagging <span style = 'background-color: #dae8f4'>Cough</span> the entire time. I've read that aCE Inhibitors are preferable to aRBs, though, when it comes to CHF. Should I try another aCE, or would all of them be likely to an style = 'background-color: #dae8f4'>Causean> a Cough since the an style = 'background-color: #dae8f4'>Lisinoprilan> did? Or is the Cozaar good enough? (Some places even suggest taking an aCE along with an aRB...is that a good idea?) Blood Thinners: Should I be taking one? (and is low-dose aspirin safe?
I saw a cardiologist and went into the hospital overnight for observation, he removed Benicar <span style = 'background-color: #dae8f4'>a</span>nd put me on C<span style = 'background-color: #dae8f4'>a</span>rvedilol <span style = 'background-color: #dae8f4'>a</span>nd after a normal stress test I was released from the hospital. a couple of days later the chest pain got worse and my PCP removed the Carvedol and put me on Benicar HCT 40 mg. I became dehydrated very quickly (in 2 days) and he removed the HCT. I am now on plain old Benicar 40 mg. I also take Pantoprazole 40mg for GERD.
not Cough medicine, not <span style = 'background-color: #dae8f4'>Cough</span> drops--nothing. In the mornings I'd <span style = 'background-color: #dae8f4'>Cough</span> till I puked, <span style = 'background-color: #dae8f4'>a</span>nd would have Coughing fits so bad sometimes I'd sweat. I turned 31 February 5th of this year, and a week after my birthday I started noticing that I was having problems with shortness of breath along with the Coughing fits.
after a recent heart cath., I was put on an style = 'background-color: #dae8f4'>Lisinoprilan> that created severe side effects, Coughing, and finally the closing off of my airway. I did not have high BP but the heart is enlarging more; the aortic valve leaks, the mitral has minor regurgitation. I guess an style = 'background-color: #dae8f4'>Lisinoprilan> was to "make the heart pump more effectively". I quit all medicines except aspirin and feel much better and dont Cough as much. However, my blood pressure has dropped considerably?? Hovers around 98/50ish.
all due to an MI <span style = 'background-color: #dae8f4'>a</span>nd stent in RCa. Dr took me off an style = 'background-color: #dae8f4'>Lisinoprilan> due to dry <span style = 'background-color: #dae8f4'>Cough</span> about 6 weeks ago <span style = 'background-color: #dae8f4'>a</span>nd upped coreg to 6.25 mg. Cough resolved but I have been having early morning rapid heart beat (wakes me up) in recent weeks and my tinnitus has become much worse. My upper back pain which started while on drugs is also worse since the dosage went up.
These are often prescribed for runners, sports injuries to joints, <span style = 'background-color: #dae8f4'>a</span>nd those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test <span style = 'background-color: #dae8f4'>a</span>nd claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
I'm 52 years old <span style = 'background-color: #dae8f4'>a</span>nd have been diagnosed with Congestive heart failure. My EF is 10 - 15 % <span style = 'background-color: #dae8f4'>a</span>nd I've recently had an IDC installed which has gone off twice during a single event (4jules then 40jules) That was in november, in december I came down with a case of pneumonia and spent a week in the Va. I'm out now and for the past 4 days have been feeling as if I'm at the top of Pike's peak when I lay down to sleep.
I have had CHF <span style = 'background-color: #dae8f4'>a</span>nd there is no sweating involved, <span style = 'background-color: #dae8f4'>a</span>nd I have researched the subject <span style = 'background-color: #dae8f4'>a</span>nd answered the question several times in the past...its a matter of confusing Ha and HF.. It can be explained and there has been a study done on the subject. The study was whether either sweating or skin/blood responses would be impaired in heart failure patients. It was found that for the same level of internal temperature, the heart failure patient an style = 'background-color: #dae8f4'>Doesan> not dilate blood vessels of the skin as much.
[4][5] Dihydropyridines including felodipine (Plendil), nicardipine (Cardene), difedipine, nisoldipine (Sular), nitrendipine (Bayotensin)[4] losartan (Cozaar)[4] The Cough Suppressant dextromethorphan repaglinide (Prandin)[4] verapamil (Calan SR, Covera HS, Isoptin SR, Verelan)[4] antiarrhythmics including amiodarone (Cordarone), quinidine (Quinidex, Cardioquin, Quinora), disopyramine (Norpace), propafenone (Rhythmol), and carvedilol[4] antihistaminic terfenadine Cisapride which treat G
Dear Chet, Coreg (c<span style = 'background-color: #dae8f4'>a</span>rvedilol) is one of many drugs used in heart failure, however it is unique in that it incorporates two modalities, alpha and beta blockade. Without getting in to the pathophysiology which is not completely understood I will attempt to explain how heart failure/cardiomyopathy studies have come about as it is quite unlikely that any medication actually strengthens the heart.
I had essentially 2 nurses taking care of me in my room, one for general house keeping <span style = 'background-color: #dae8f4'>a</span>nd care <span style = 'background-color: #dae8f4'>a</span>nd the other a cardiac nurse. Both were professional <span style = 'background-color: #dae8f4'>a</span>nd caring to the max. I also, being a single guy, developed a crush on my nurse in the OR, but I'll save that story for my buddys. I have 10 incisions on my body, under my arms across my chest and 2 drain holes below my ribs. Small ones 1/2 inch long.
MedHelp Health Answers